Skip to main content

Smooth tests for the gamma distribution

Journal Article


Abstract


Authors


  •   Best, Donald J. (external author)
  •   De Boeck, B (external author)
  •   Rayner, J. C. W
  •   Thas, Olivier

Publication Date


  • 2011

Citation


  • De Boeck, B., Thas, O., Rayner, J. J. W. & Best, D. J. (2011). Smooth tests for the gamma distribution. Journal of Statistical Computation and Simulation, 81 (7), 843-855.

Scopus Eid


  • 2-s2.0-79959291541

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1979

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 843

End Page


  • 855

Volume


  • 81

Issue


  • 7

Abstract


Authors


  •   Best, Donald J. (external author)
  •   De Boeck, B (external author)
  •   Rayner, J. C. W
  •   Thas, Olivier

Publication Date


  • 2011

Citation


  • De Boeck, B., Thas, O., Rayner, J. J. W. & Best, D. J. (2011). Smooth tests for the gamma distribution. Journal of Statistical Computation and Simulation, 81 (7), 843-855.

Scopus Eid


  • 2-s2.0-79959291541

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/1979

Has Global Citation Frequency


Number Of Pages


  • 12

Start Page


  • 843

End Page


  • 855

Volume


  • 81

Issue


  • 7